# SDR QXEA9901016

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Nr 1 Bleed Air
- Component: Garrtt, 38075412
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - AUXILLARY POWER UNITS TURBINE GAS TEMPERATURE WAS 660 DEGREES WITH 1 PACK ON.  ALSO, NOTICED EXHAUST SMELL COMING FROM COCKPIT AIR VENTS.  PLACED APU ON MEL.  THE MEL WAS CLEARED AFTER REMOVING AND REPLACING THE BLEED AIR LOAD CONTROL VALVE.  OPERATIONAL CHECK WAS GOOD.
